i have had botox on my forehead wrinkles many times ~ no side effects except for a slight droopy lid when the doc used too much. this time i was given dysport, and in a new location: crow's feet. both sides bled and the doctor seemed flustered by this. probably because he knew that he hit a vein and i would end up with a BAD headache. about 6 hours later, the pressure started in my temples and forehead. then the back of my head/nec started pounding horribly. i woke up this morning and the pain is just as bad. add severe NAUSEA and light/sound sensitivity, just like a migraine ~ which i haven't had in years. so far, i still have the crow's feet as well as one droopy eye. i just pray that my headache will go away in time for an event that i have in two weeks. i'm not sure if it was the dysport, the new location, or the fact that my doctor hit veins. all i know is i will not be doing this again. NOT worth it.